# SDR DALA2020030401599

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,330 hours, 27,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE AT DOOR STOP FITTING 7, HOLE 1 AT FWD GALLEY AREA (1EA)(CRACK DIRECTION AT 5 O'CLOCK) REFERENCE AD RELATED JOB CARD 5311-01229-02. REPLACED INTERCOSTAL FITTING ON FRAME 16 LH SIDE AT DOOR STOP FITTING 7 AS PER SRM A319 51-72-11 AND DRAWING #D53114223 ISSUE B00. RII INSPECTION COMPLETE.
